# SDR AALA20101115DFW04

- Difficulty date: November 14, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 49,095 hours, 6,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 23C ESCAPE PATH LIGHT LAMP INOPERATIVE.  REPLACED LAMP FOR ESCAPE PATH LIGHT AT ROW 23C.  OPS CHECK NORMAL.
